I started to take a birth control pill. The pill name is Diane-35, it is taken for 21 days and seven days for rest. I have just finished the first pack of 21 pills, and as far as I understand, that my period should come in these seven days, right? And also I have read on the internet that if you do not wait for seven days to start a new pack and instead immediately start a new pack, you will miss your period, is it true? Is it fine to do if it is the first pack I have taken, will it mess with my cycle as I am still adapting to the actual pill? If no, is there any other way to delay or miss a period, because I really need to?
Welcome to icliniq.com.
Yes, it is correct that if you have taken these pills for 21 days, your periods are expected to come in the next few days, as it will cause hormonal withdrawal which leads to cause bleeding. It is true that if you continue to take these medicines your periods will be delayed. And if you want to delay your periods, continuing these pills without any break for the next 21 days is the best option.
The only problem which you may face with this is heavy bleeding when you will stop these after the next 21 days. You will not be messing it up with your normal cycle if you continue it for the next 21 days. Just keep one thing in mind that you should not miss any pill as this can cause bleeding or spotting in between the cycle.
Was this answer helpful?|
Query: Hello doctor, I am 23 years old, and my husband is 30 years old, and I have PCOS from the past 11 years. We are married for a year and a half. My periods are irregular, and sometimes I do not get periods for 8 to 9 months. I used to get periods after taking Meprate. With Clomifene, I got two cycles... Read Full »
Query: Hello doctor, I have missed periods and a negative pregnancy test. Should I wait for another test? I tested three days back. The last LMP date was exactly a month back. This is related to my wife. Read Full »
Query: Hi doctor, I missed my periods for the last four months. So, I had Deviry 10 mg two tablets a day for five days, but I did not get periods. Then, I started taking Krimson 35 for 21 days. Still, I did not get periods. Then I had a pregnancy test and unfortunately, it turned to be positive. Now, I am ... Read Full »
Ask your health query to a doctor online?Ask a General Medicine Physician Now